# SDR DALA2016021301047

- Difficulty date: January 27, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700, RBL 58 CUSP WEB LWR SURFACE CORRODED.  CLEAN, BLEND CHECK LIMITS 53-00-55. REMOVED 3 FASTENERS IAW SRM 51-40-02, PG 1, PAR 1, A FOR ACCESS.  REMOVED CORROSION AS MARKED IAW SRM 53-00-00, PG 105, FIG 103.  ORIGINAL THICKNESS=.020".  MATERIAL REMOVED = .004".  OUT OF LIMITS IAW SRM 53-00-55, PG 101, PAR 4.  CUSP WEB, PN 9910151-164 WILL BE REPLACED ON NR 0111.
